# SDR 99ZZZX285

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N236ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0036
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bracket
- Part number: 654493
- Condition: Broken
- Location: Engine Oil
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION OF AIRCRAFT, FOUND OIL FILLER TUBE SUPPORT BRACKET BROKEN AT 90 DEGREE BEND.  SUBMITTER STATED LEFT UNCORRECTED, THIS COULD ALLOW FILLER TUBE TO BECOME DISLODGED FROM OIL TANK.  CONTINENTAL WAS NOTIFIED.  PART REPLACED AND AIRCRAFT RETURNED TO SERVICE.
